MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12568
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a clave¿ neutral connector where it was reported during patient infusion of total parenteral nutrition (tpn), the microclave spun or popped off the male luer at the distal end of the bd primary tubing set.The microclave was connected to the end of the peripherally inserted central catheter (picc) line where they would normally have it.This caused a leaking issue and concern for the vascular team.There was patient involvement, no adverse event and no one was harmed as a result of the reported event.
 
Additional Manufacturer Narrative
One new sample (b)(6) was returned for evaluation.As received no physical damage or anomalies were observed.No mating device was returned for evaluation.The sample was tested as per procedure finding no internal or external leaks after test.The male luer iso meet product design specification.Without the return of the set or mating device complaint cannot be confirmed or replicated.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18864245
Report Number9617594-2024-00242
Device Sequence Number15527503
Product Code FPA
UDI-Device Identifier00887709042377
UDI-Public(01)00887709042377(17)281001(10)13778312
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12568
Device Lot Number13778312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERALLY INSERTED CENTRAL CATHETER, UNK MFR; PRIMARY TUBING SET, BD; TOTAL PARENTERAL NUTRITION, UNK MFR
Patient SexUnknown